# SDR SWAA2022031447947

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT CORROSION ON CLIP ON FWD SIDE OF FRAME AT STA 360; BL 0; WL 150 / REMOVED AND REPLACED WITH NEW CLIP; E & E COMPARTMENT FWD SIDE OF FRAME AT STATION 360; BL 0 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A1160 SHT 47 REVD
